Journals / Sigma Mühendislik ve Fen Bilimleri Dergisi / 2026 / Volume: 42 Issue: 1

Quasi subordinations for bi-univalent functions with symmetric conjugate points

Fethiye Müge Sakar(Department of Management, Dicle University, Diyarbakır, 21280, Türkiye)0000-0002-3884-3957
Melike Aydoğan(Department of Mathematics Engineering, Istanbul Technical University, İstanbul, 34469, Türkiye)0000-0002-6415-1962
Zeliha Karahüseyin(Department of Mathematics and Computer Sciences, Faculty of Science and Letters, Istanbul Kültür University, Istanbul, 34158, Türkiye)0000-0002-6415-1962
Pages
—
Publication Date
2024-02-27
DOI
—
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

Further some corollaries are also presented.

📌 3 Key Takeaways

🎯
Objective & Hypothesis:Many researchers have recently acquainted and researched several interesting subfamilies of bi-univalent function family 𝛿 and they have found non-sharp estimates on the first two Tay-lor-Maclaurin coefficients |𝑎2| and |𝑎3|.
📊
Key Findings & Data:The Maclaurin coefficients |𝑎2|, |𝑎3| and besides related with these coefficients |𝑎3 − 𝑎22| for functions belonging to this subfamily are derived.
💡
Conclusion & Impact:Further some corollaries are also presented.
🔬Design:Research Article
📍Scope:Comprehensive Sample
⚙️Variables:Bi-Univalent Functions · Quasi- Subordinations · Symmetric Conjugate Points

Abstract

Many researchers have recently acquainted and researched several interesting subfamilies of bi-univalent function family 𝛿 and they have found non-sharp estimates on the first two Tay-lor-Maclaurin coefficients |𝑎2| and |𝑎3|. In this current work, the subfamily of bi-univalent functions in the sense of symmetric conjugate points with quasi subordination is defined. The Maclaurin coefficients |𝑎2|, |𝑎3| and besides related with these coefficients |𝑎3 − 𝑎22| for functions belonging to this subfamily are derived. Further some corollaries are also presented.

🔖

Cite This Article

Sakar, F. M., Aydoğan, M., Karahüseyin, Z. (2024). Quasi subordinations for bi-univalent functions with symmetric conjugate points. Sigma Mühendislik ve Fen Bilimleri Dergisi, Volume: 42 Issue: 1. https://ajindex.com/articles/1344561

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (18)

  1. Akgül A. On second-order differential subordinations for a class of analytic functions defined by convolution. J Nonlinear Sci Appl 2017;10:954963. [CrossRef]
  2. Altınkaya Ş, Yalçın S. Coefficient estimates for a certain subclass of bi-univalent functions. J. Le Mathematiche 2016;71:5361.
  3. Altıntaş O, Owa S. Majorizations and quasi-subordinations for certain analytic functions. Proc Japan Acad Ser A Math Sci 1992;68:181185.
  4. Brannan DA, Taha TS. On some classes of bi-univalent functions. Stud Univ Babe-Bolyai Math 1986;31:7077.
  5. Duren PL. Univalent Functions. New York, Ny, USA: Springer-Verlag; 1983.
  6. El-Ashwah R, Kanas S. Fekete-Szegö inequalities for quasi-subordination functions classes of complex order. Kyungpook Math J 2015;55:679688. [CrossRef]
  7. El-Ashwah RM, Thomas DK. Some subclasses of close-to-convex functions. J Ramanujan Math Soc 1987;2:85100.
  8. Hamidi SG, Jahangiri JM. Faber polynomial coefficient estimates for analytic bi close-to-convex functions. Compt Rendus Acad Sci Math 2014;352:1720. [CrossRef]
  9. Ma W, Minda D. A unified treatment of some special classes of univalent functions. In Proceedings of the Conference on Complex Analysis, Tianjin, 1992; Conference Proceedings and Lecture Notes in Analysis I; International Press: Cambridge, Massachusets, 1994. p. 157169.
  10. Macgregor TH. Majorization by univalent functions. Duke Math. J 1967;34:95102. [CrossRef]
  11. Ren F, Owa S, Fukui S. Some inequalities on quasi-subordinate functions. Bull Austral Math Soc 1991;43:317324. [CrossRef]
  12. Robertson MS. Quasi-subordination and coefficientsconjectures. Bull Am Math Soc 1970;76:19. [CrossRef]
  13. Sivasubramanian S, Sivakumar R, Kanas S, Kim S-A. Verification of Brannan and Clunie's conjecture for certain subclasses of bi-univalent functions. Ann Pol Math 2015;113:295304. [CrossRef]
  14. Srivastava HM, Mishra AK, Gochhayat P. Certain subclasses of analytic and bi-univalent function. Appl Math Lett 2010;23:11881192. [CrossRef]
  15. Srivastava HM, Sümer Eker S, Ali RM. Coefficient bounds for a certain class of analytic and bi-univalent functions. Filomat 2015;29:18391845. [CrossRef]
  16. Wanas AK, Majeed AH. Chebyshev polynomial bounded for analytic and bi-univalent functions with respect to symmetric conjugate points. Appl Math E-Notes 2019;19:1421.
  17. Xu QH, Gu YC, Srivastava HM. Coefficient estimates for a certain subclass of analytic and bi-univalent functions. Appl Math Lett 2012;25:990994. [CrossRef]
  18. Duren PL. Univalent Functions. New York, Ny, USA: Springer-Verlag; 1983.